Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 190, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 4:08 AM CDT for Haskell County, Latimer County, Muskogee County, Oklahoma. It was in force for 82 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 4:08 AM CDT (09:08 UTC)
- Expired
- Apr 10, 2008, 5:30 AM CDT
- In force
- 82 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 86 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:45 AM CDT | TSTM WND DMG | 4 Ne Lequire, OK | TELEPHONE POLES DOWNED AND BARNS AND OUTBUILDINGS DESTROYED |
| Apr 10, 4:49 AM CDT | TSTM WND GST 68 | Muskogee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:40 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 100908
SVRTSA
OKC061-077-101-101030-
/O.NEW.KTSA.SV.W.0190.080410T0908Z-080410T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 530 AM CDT
* AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF BOYNTON TO HIGGINS...MOVING NORTHEAST AT 55 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BOYNTON...
DAMON...WILBURTON...OKTAHA...HASKELL...ENTERPRISE...TAFT...
BENGAL...KEEFETON...WARNER...KINTA...RED OAK...MUSKOGEE...
WHITEFIELD...BRIARTOWN...PORUM...LEQUIRE...FORT GIBSON...STIGLER...
BRAGGS...WEBBERS FALLS...MCCURTAIN...PUMPKIN CENTER...KEOTA AND
TAMAHA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS MUCH OF
PITTSBURGH COUNTY. SEEK SHELTER IMMEDIATELY INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3578 9561 3582 9513 3550 9511 3534 9481
3521 9481 3520 9493 3497 9492 3486 9506
3469 9505 3469 9552 3503 9551 3504 9535
3516 9535 3517 9546 3532 9544 3532 9533
3555 9535 3556 9569 3583 9577 3584 9576
TIME...MOT...LOC 0908Z 222DEG 48KT 3557 9563 3486 9547
$$4 follow-up statements
000
WWUS54 KTSA 100927
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT THU APR 10 2008
OKC061-077-101-101030-
/O.CON.KTSA.SV.W.0190.000000T0000Z-080410T1030Z/
MUSKOGEE OK-HASKELL OK-LATIMER OK-
428 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR LATIMER...HASKELL AND MUSKOGEE COUNTIES...
AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MUSKOGEE TO WHITEFIELD TO GOWEN...MOVING NORTHEAST AT
55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KEEFETON...
PORUM...WHITEFIELD...WARNER...BRIARTOWN...MUSKOGEE...DAMON...
WILBURTON...LEWISVILLE...BRAGGS...PANOLA...BENGAL...FORT GIBSON...
KINTA...WEBBERS FALLS...RED OAK...PUMPKIN CENTER...STIGLER...
LEQUIRE...TAMAHA...MCCURTAIN...KANIMA AND KEOTA.
THIS IS A DANGEROUS LINE OF STORMS THAT HAS A HISTORY OF PRODUCING
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3578 9561 3582 9513 3550 9511 3534 9481
3521 9481 3520 9493 3497 9492 3486 9506
3469 9505 3469 9552 3503 9551 3504 9535
3516 9535 3517 9546 3532 9544 3532 9533
3555 9535 3556 9569 3583 9577 3584 9576
TIME...MOT...LOC 0928Z 222DEG 48KT 3577 9541 3524 9524
3488 9545
$$000
WWUS54 KTSA 100954
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 AM CDT THU APR 10 2008
OKC061-077-101-101030-
/O.CON.KTSA.SV.W.0190.000000T0000Z-080410T1030Z/
MUSKOGEE OK-HASKELL OK-LATIMER OK-
453 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR LATIMER...HASKELL AND EASTERN MUSKOGEE COUNTIES...
AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PUMPKIN CENTER TO KANIMA TO YANUSH...MOVING NORTHEAST
AT 55 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING MEASURED WINDS
OF 60 TO 70 IN THE CITY OF MUSKOGEE.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAMAHA...
PANOLA...BENGAL...KEOTA...RED OAK AND MCCURTAIN.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3552 9512 3534 9482 3521 9481 3520 9493
3497 9492 3486 9506 3469 9505 3469 9552
3503 9551 3504 9535 3516 9535 3554 9523
3579 9534 3582 9514
TIME...MOT...LOC 0953Z 222DEG 48KT 3576 9504 3523 9499
3476 9536
$$000
WWUS54 KTSA 101013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT THU APR 10 2008
OKC101-101023-
/O.CAN.KTSA.SV.W.0190.000000T0000Z-080410T1030Z/
MUSKOGEE OK-
513 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MUSKOGEE COUNTY IS
CANCELLED...
LAT...LON 3503 9551 3504 9535 3516 9533 3530 9508
3544 9502 3542 9494 3534 9482 3521 9481
3520 9493 3497 9492 3496 9497 3486 9506
3469 9505 3469 9552
TIME...MOT...LOC 1013Z 222DEG 48KT 3596 9482 3543 9477
3483 9516
$$
OKC061-077-101030-
/O.CON.KTSA.SV.W.0190.000000T0000Z-080410T1030Z/
HASKELL OK-LATIMER OK-
513 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR LATIMER AND HASKELL COUNTIES...
AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 37
MILES NORTH OF TAMAHA TO 9 MILES EAST OF TAMAHA TO 8 MILES SOUTHEAST
OF DAMON...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BENGAL.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3503 9551 3504 9535 3516 9533 3530 9508
3544 9502 3542 9494 3534 9482 3521 9481
3520 9493 3497 9492 3496 9497 3486 9506
3469 9505 3469 9552
TIME...MOT...LOC 1013Z 222DEG 48KT 3596 9482 3543 9477
3483 9516
$$000
WWUS54 KTSA 101029
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT THU APR 10 2008
OKC061-077-101038-
/O.EXP.KTSA.SV.W.0190.000000T0000Z-080410T1030Z/
HASKELL OK-LATIMER OK-
528 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND HASKELL COUNTIES
EXPIRES AT 530 AM CDT...
THE STRONGEST PORTION OF THE LINE OF THUNDERSTORMS HAS MOVED OUT OF
THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS OF 40 TO 50 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS LINE OF STORMS ACROSS EASTERN LATIMER AND HASKELL COUNTIES
THROUGH 6 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3503 9551 3504 9535 3516 9533 3530 9508
3544 9502 3542 9494 3534 9482 3521 9481
3520 9493 3497 9492 3496 9497 3486 9506
3469 9505 3469 9552
TIME...MOT...LOC 1028Z 315DEG 14KT 3524 9481 3468 9518
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:25 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 10, 1:25 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT THU APR 10 2008
.DISCUSSION...
ONGOING SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE THROUGH THE
NIGHT AND INTO THE MORNING HOURS BEFORE MOVING EAST OF THE AREA
LATER TODAY. STRONG UPPER LEVEL LOW OVER NEW MEXICO WILL DEEPEN AND
BECOME NEGATIVELY TILTED AS IT MOVES INTO THE AREA. THIS WILL
ENHANCE THE WIND SHEAR ACROSS THE AREA. WARM FRONT WAS LOCATED NEAR
I40 AT 1 AM...WITH SEVERE STORMS ALONG AND JUST TO THE SOUTH OF IT.
ADDITIONAL CONVECTION AND SEVERE WEATHER WAS ONGOING NEAR THE
SURFACE BOUNDARY BACK THROUGH SOUTHWEST OKLAHOMA AND ON SOUTH ALONG
THE DRYLINE IN TEXAS. SURFACE LOW EXPECTED TO MOVE NORTHEAST AND BE
NEAR ENID BY 12Z. STRONG TO SEVERE CONVECTION WILL BE MAINTAINED
ACROSS THE WARM SECTOR AHEAD OF THE DRYLINE. WITH SUCH STRONG SHEAR
EXPECTED OVER THE AREA /700MB JET OF 50+KT AND 500MB JET OF
70+KT/...TORNADOES WILL CONTINUE TO BE POSSIBLE ESPECIALLY WITH ANY
DISCRETE SUPERCELLS THAT FORM. FLOW BECOMES MORE UNIDIRECTIONAL AND
PARALLEL TO THE DRYLINE BY MORNING...AND ANTICIPATE A SEVERE SQUALL
LINE MOVING THROUGH THE FORECAST AREA. DAMAGING WINDS AND LARGE HAIL
WILL BE LIKELY...WITH ISOLATED TORNADOES/SUPERCELLS POSSIBLE WITHIN
THE LINE. SIGNIFICANT RAINFALL WILL ACCOMPANY ALL OF THIS
ACTIVITY...AND BOTH RIVER FLOODING AND FLASH FLOODING WILL REMAIN A
CONCERN EVEN AFTER THE RAIN ENDS. 3 TO 4 INCHES OF RAINFALL HAS
ALREADY OCCURRED...AND ANOTHER 2 TO 4 INCHES IS STILL POSSIBLE.
AS THIS SYSTEM TRANSLATES EAST...QUESTION BECOMES HOW FAR EAST THE
DRYLINE WILL MAKE IT THIS AFTERNOON. MODEL TENDENCIES ARE TO PUSH
THE DRYLINE EAST TOO QUICKLY. WITH THE SURFACE LOW TAKING A MORE
NORTHERLY TRACK...A MORE WEST DRYLINE LOCATION COULD BE POSSIBLE. A
SLOWER DRYLINE WOULD INCREASE THE SEVERE THREAT DURING THE EARLY
AFTERNOON HOURS ACROSS THE EASTERN FA. SOUTHWESTERLY FLOW BEHIND THE
DRYLINE WILL BRING A QUICK WARM UP THIS AFTERNOON...AND HIGHS TODAY
WILL BE CONTINGENT ON TRACK OF THE DRYLINE. COULD ALSO SEE SOME
GUSTY WINDS ACROSS NE OK AS THE STRONG LOW LEVEL WINDS ARE MIXED
DOWN. WILL FOREGO A WIND ADVISORY FOR NOW...THOUGH CONDITIONS WILL
BE CLOSE.
THE TRAILING COLD FRONT WILL FINALLY SWEEP THROUGH THE REGION
TONIGHT...WITH COOLER TEMPERATURES EXPECTED THROUGH THE WEEKEND.
WRAP AROUND CLOUDS WILL LINGER THROUGH SATURDAY BEFORE SKIES CLEAR
OUT. LOWS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY FALL
INTO THE LOW TO MID 30S FRIDAY...SATURDAY...AND SUNDAY NIGHT...AND
WILL LIKELY NEED FROST/FREEZE HEADLINES DURING THIS TIME FRAME.
SURFACE RIDGE SHIFTS EAST OF THE AREA MONDAY NIGHT INTO
TUESDAY...BRINGING A RETURN TO SOUTHERLY WINDS AND WARMING
TEMPERATURES. STAYED CLOSE TO GUIDANCE TEMPS AND HAVE MAINTAINED A
DRY FORECAST THROUGH THE EXTENDED PERIOD...WHICH WILL BE A WELCOME
RELIEF FROM ALL OF THE RECENT RAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 44 61 37 / 60 10 10 10
FSM 76 47 64 39 / 80 10 10 10
MLC 76 45 64 38 / 40 10 10 10
BVO 72 41 58 35 / 60 10 10 10
FYV 71 42 56 34 / 90 10 10 10
BYV 71 44 56 35 / 100 10 10 10
MKO 74 43 61 39 / 60 10 10 10
MIO 72 43 55 35 / 80 10 10 10
F10 73 43 62 38 / 50 10 10 10
HHW 80 50 67 41 / 50 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....03Hazardous weather outlook, Apr 9, 4:45 PM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 2:55 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU APR 10 2008
OKZ064>066-100900-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
255 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF CLEARVIEW...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...CLEARVIEW...
PHAROAH...OKFUSKEE...PRESTON...BEGGS...HECTORVILLE AND SLICK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 234.
LAT...LON 3587 9628 3586 9589 3538 9610 3542 9638
TIME...MOT...LOC 0755Z 194DEG 39KT 3550 9621Special weather statement, Apr 10, 3:05 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT THU APR 10 2008
ARZ010-011-019-100845-
CRAWFORD AR-MADISON AR-WASHINGTON AR-
305 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND WESTERN
MADISON
AT 305 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF HOGEYE TO 11 MILES SOUTH OF
BLACKBURN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GEORGETOWN...HICKS...TUTTLE...
WESLEY...COMBS...PATRICK...DELANEY...CROSSES...JAPTON...WINSLOW...
WEST FORK...ELKINS...BLACKBURN...HOGEYE...BRENTWOOD...WOOLSEY...
WYOLA...ARNETT...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND AND
MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3617 9376 3583 9380 3565 9430 3595 9426
TIME...MOT...LOC 0805Z 241DEG 36KT 3588 9424 3566 9426Special weather statement, Apr 10, 3:41 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT THU APR 10 2008
OKZ061-062-067-100945-
MAYES OK-ROGERS OK-WAGONER OK-
341 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER...EASTERN ROGERS AND MAYES
AT 341 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF REDBIRD...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...INOLA...TIAWAH...
FOYIL...BUSHYHEAD...WAGONER...TULLAHASSEE...PORTER...REDBIRD...
COWETA...ONETA...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 247 AND 277.
LAT...LON 3648 9501 3646 9501 3582 9540 3589 9573
3653 9565
TIME...MOT...LOC 0841Z 200DEG 42KT 3595 9560Special weather statement, Apr 10, 3:42 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU APR 10 2008
OKZ060-061-064>067-070-100930-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
342 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER...SOUTHWESTERN ROGERS...EASTERN CREEK
AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 342 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF KELLYVILLE TO 2 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 50 MPH. LARGE PORTIONS OF THE MENTIONED
COUNTIES WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3631 9565 3559 9531 3555 9546 3556 9582
3548 9583 3547 9588 3543 9587 3534 9616
3598 9636
TIME...MOT...LOC 0842Z 251DEG 45KT 3598 9627 3538 9599Local storm report, Apr 10, 3:59 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 7 N ASHLAND 34.87N 96.07W
04/10/2008 M64 MPH PITTSBURG OK MESONET
&&
SFPLocal storm report, Apr 10, 4:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST MCALESTER 34.93N 95.77W
04/10/2008 M71.00 MPH PITTSBURG OK ASOS
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Washington | 48 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:38 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 8 hr |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:28 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more | 6 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:45 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 14 hr |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.